# SDR VNAA202311280009

- Difficulty date: October 6, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 19,927 hours, 17,873 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC670140028
- Condition: Nicked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERM REPAIR BEFORE 20,505.22 FH - RH IB FLAP WITHIN 1458.07 FHS FROM IR (BEFORE 20,505.22 FH), REPAIR, OR REPLACE THE DISCREPANT ITEM IN ACCORDANCE WITH APPROVED PROCEDURES.  RH INBOARD LOWER SKIN WAS REPAIRED PER CRJ-900 SRM 57-52-01-201-005-A01 IN REFERENCE TO EA 23-C9-57-0609 REV. A. SECTION III PERMANENT REPAIR
